Consistency of the constrained maximum likelihood estimator in finite normal mixture models

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Consistency of the constrained maximum likelihood estimator in finite normal mixture models

TitleConsistency of the constrained maximum likelihood estimator in finite normal mixture models
Publication TypeJournal Article
Year of Publication2007
AuthorsTan, X, Chen, J, Zhang, R
Journal2007 Proceedings of the American Statistical Association, Section on Statistical Education [CD-ROM]. American Statistical Association, Alexandria, VA
Pagination2113–2119